MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURNEY TIBIA BASE NP LT SZ 4; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JOURNEY TIBIA BASE NP LT SZ 4; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 74022224
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/22/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that due to continued pain and stiffness a revision surgery was performed to remove femoral component, tibial base, tibial insert and patellar component.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, this complaint was re-opened and all documents provided as of this date have been reviewed and considered and unless noted do not contribute to the clinical investigation.Since no relevant clinical medical information has been provided no further clinical assessment is warranted at this time.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaints for the listed batches.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.
 
Event or Problem Description
It was reported that due to an infection a revision surgery was performed to remove femoral component, tibial base, tibial insert and patellar component.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, no relevant clinical medical information was provided to conduct a thorough medical assessment.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaints for the listed batches.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.

Brand Name
JOURNEY TIBIA BASE NP LT SZ 4
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8364599
Report Number1020279-2019-00760
Device Sequence Number2034941
Product Code JWH
UDI-Device Identifier03596010554321
UDI-Public03596010554321
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74022224
Device Lot Number16EM15891
Initial Date Received by Manufacturer 01/30/2019
Supplement Date Received by Manufacturer01/30/2019
01/30/2019
Initial Report FDA Received Date02/22/2019
Supplement Report FDA Received Date05/22/2019
06/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight98